# SDR CALA2011042700315

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 15,681 hours, 5,416 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Part number: 654468118
- Part serial: A0026315
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY RUDDER FAILS TO OPERATE PUMP COMES ON WITH A, B AND ALT FLAP SWITCHES RUDDER FAILS TO MOVE EITHER RIGHT OR LEFT TROUBLESHOT PER FIM FOUND STBY HYD SYSTEM MODULE INOP.  REMOVED AND REPLACED HYD MODULE PER 29 21-51-400-801 OPS CHECK GOOD LEAK CHECKS GOOD, RUDDER OPS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1426738  SN OFF 06315 IPC REFERENCE 29-21-51-400-801 PACKAGE, HYD, S  OFF 29-2921-9-0003 6315 ON 29-2921-9-0003 3474 (NOTE - THE PROBLEM WAS FOUND DURING THE PRE-FLIGHT TEST ACCOMPLISHED BY THE FLIGHT TEST CREW).
